I have been taking phentermine for 2 days the only side effect I found so far is my eyes are dilated why is this and how long will it last i dont take any other drugs please help
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother had cataract surgey about 4 months ago and her pupils are still very dilated. Her surgeon?
... doesn't seem to know why. He said he has never seen this occur before. Has anyone else seen this before? They even tried reversal drops but ...
2 answers • 22 Aug 2009
1 answer • 15 Apr 2012
I have been on many anti-depressants in the past, and the medications I am currently on are Wellbutrin, Vyvanse, Remeron, Clonidine, and Daysee. I ...
1 answer • 15 Oct 2013
The incident was no more than 5 minutes in duration, though to be fair I cannot remember the passage of time well. I felt faint, and had been feeling ...
1 answer • 3 Feb 2014
I was just prescribed phentermine and have been taking it about 3 days and the side effects are annoying. So I just want to know how long it takes ...
0 answers • 28 Apr 2014